The full text of this article is unavailable through your IP address: 220.127.116.11
Communications in Number Theory and Physics
Volume 11 (2017)
Ramanujan identities and quasi-modularity in Gromov–Witten theory
Pages: 405 – 452
We prove that the ancestor Gromov–Witten correlation functions of one-dimensional compact Calabi–Yau orbifolds are quasi-modular forms. This includes the pillowcase orbifold which can not yet be handled by using Milanov–Ruan’s B-model technique. We first show that genus zero modularity is obtained from the phenomenon that the system of WDVV equations is essentially equivalent to the set of Ramanujan identities satisfied by the generators of the ring of quasi-modular forms for a certain modular group associated to the orbifold curve. Higher genus modularity then follows by using tautological relations.
Published 14 August 2017